MAUDE Adverse Event Report: CAREFUSION SMARTSITE BAG ACCESS DEVICE; SET, EXTENSION, INTRAVASCULAR

CAREFUSION SMARTSITE BAG ACCESS DEVICE; SET, EXTENSION, INTRAVASCULAR
Model Number 2300E-0500
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
 
Event or Problem Description
It was reported from the operating room (or) that the bag access device clear male connector is coming off of the white barrel.A few anesthesia providers were potentially exposed to medications, including epinephrine, dopamine, and milrinone.This would be skin exposure, no mucous membrane exposure reported.The customer further stated given the nature of their use of the product , no patient exposure is expected.Delays in patient treatment possible, as provider would need to find alternative equipment for drawing up medication from the bag.Also potential provider exposure to medications when the bag contents leaks out.There was no harm to patient on this particular failure.

Brand Name
SMARTSITE BAG ACCESS DEVICE
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9631860
Report Number9616066-2020-00276
Device Sequence Number3414943
Product Code FPA
UDI-Device Identifier10885403235023
UDI-Public10885403235023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Model Number2300E-0500
Device Catalogue Number2300E-0500
Device Lot Number19116528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1